MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM

ARGON MEDICAL DEVICES TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM
Model Number TL-19
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is expected to be returned for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Tip of the product broke off in the patient.
 
Additional Manufacturer Narrative
Argon has made three requests for the return of the device.As of the date of this report, the sample has not been returned.Without such evidence to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be submitted.
 
Event or Problem Description
Tip of the product broke off in the patient.

Brand Name
TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM
Common Device Name
TLAB
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12139703
Report Number0001625425-2021-01024
Device Sequence Number4392632
Product Code DYB
UDI-Device Identifier00886333218516
UDI-Public00886333218516
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2022
Device Model NumberTL-19
Device Catalogue NumberTL-19
Device Lot NumberN038
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;